MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE

ETHICON ENDO-SURGERY, LLC. LIGACLIP*EXTRA TITANIUM CLIPS; CLIP, IMPLANTABLE
Model Number LT300
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Failure to Anastomose (1028)
Date of Event 06/01/2022
Type of Reportable Event Serious Injury
Event or Problem Description
It was reported that in the immediate postoperative period of a cholecystectomy, fluid was observed in the cavity and the day after the procedure the patient was taken back to the surgical center and it was not possible to locate where the bile leak was.A drain was placed and the patient was kept in the icu.After a while, the patient started with hemodynamic instability because he had cardiovascular problems and died in a few days.
 
Additional Manufacturer Narrative
(b)(4).Batch # unk.(b)(4).Additional information was requested and the following was obtained: were the clips viewed endoscopically during the initial surgical procedure? yes.Were there any intraoperative complications with the initial procedure? no.Were there any intraoperative complications with the reoperation? at the prior to loading, can you please confirm each of clip cartridges were placed in the lc800 base metal? i don't have information.Please confirm the brand and product code of the clip applier used with the lt300 clips? i have no information because i was not in surgery.I knew the report after were malformed or scissored clips observed? if yes, please describe shape.Not that the doctor has comment.Prior to use, did the or staff confirm alignment of the jaws of the clip appliers as requested in the ifu? i don't have information because i was not in the room two other events were also reported, (b)(4) and (b)(4), were these all 3 separate patients and events? yea.These are other events and there are even more according to doctors.Obito has only known about this but has cases of proloned hospitalization and more exams and procedures taking wear to the patient and doctor as well as discomfort to the hospital leadership.Is the surgeon experienced with the use of j&j clip appliers?yes.Did the surgeon experience any difficulties using the clip applier? if so, please describe.At the.What is the surgeon suggesting caused the cardiovascular problems that lead to the hemodynamic instability? patient already had cardiovascular problem.Doctor reports that the dps problems of the surgery with the leakage of the cystic duct leaded to instalibility but was not the cause of death.Attempts are being made to obtain the following information.To date no response has been provided.If further details are received at a later date a supplemental medwatch will be sent: it was stated that, "two other events were also reported, (b)(4) and (b)(4), were these all 3 separate patients and events? yea.These are other events and there are even more according to doctors.Obito has only known about this but has cases of proloned hospitalization and more exams and procedures taking wear to the patient and doctor as well as discomfort to the hospital leadership." please confirm the specific number of patient events.Have any of these events been previously reported to ethicon? if yes, please provide complaint file number.For each patient event please provide: event date, product code and lot number involved, procedure, and event description.Was there any adverse patient outcome? if yes, was there any medical or surgical intervention performed? investigation summary: an analysis of the product could not be performed since a physical sample was not received for evaluation.An evaluation of the manufacturing record could not be performed as the required product identification number was not provided to complete the evaluation.However, if the product or product id numbers are received at a later date, the investigation will be updated as applicable.As part of our company quality system process, all devices are manufactured, inspected, and distributed to approved specifications.This report is being submitted pursuant to the provisions of 21 cfr, part 803.This report may be based on information which has not been investigated or verified prior to the required reporting date.This report does not reflect a conclusion by ethicon, or its employees that the report constitutes an admission that the product, ethicon, or its employees caused or contributed to the potential event described in this report.If information is obtained that was not available for the initial report, a follow-up report will be filed as appropriate.

Common Device Name
CLIP, IMPLANTABLE
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*  00969
Manufacturer (Section G)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
*   00969
Manufacturer Contact
kate karberg
475 calle c
guaynabo 
*  
3035526892
MDR Report Key15679360
Report Number3005075853-2022-07278
Device Sequence Number14930456
Product Code FZP
UDI-Device Identifier10705036012825
UDI-Public10705036012825
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K830503
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Foreign,Company Representative
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 10/27/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberLT300
Device Catalogue NumberLT300
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/01/2022
Initial Report FDA Received Date10/27/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient SexUnknown